# SDR ZESA20140804001

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: General aviation
- Aircraft: N267BW
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9192
- Aircraft time: 1,595 hours, 743 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC33100019
- Part serial: 935
- Condition: Cracked
- Location: Cockpit
- Part time: 1,595 hours, 743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOTS WALK AROUND ON PREFLIGHT THE PILOTS LT WINDSHIELD WAS FOUND TO BE CRACKED, SHATTERED.
